advertisement
Question
Posted by: MS | 2007/02/22

Clomid, progesterone HELP!!!

Ifeel like i am going to fall over and sleep for 10 years, I finished my first clomid cycle and the injections, i am now on 10 days of progesterone and my next period is due in 6 days. I constantly want to cry i am so dead tired, i woke up at 1 in the morning with nausea and vomiting. I am so moody and i feel a big difference in my heart rate its lately around 100 per minute. I urinate early morning which i never used to do. Is this normal on progesterone? how can i make my symptoms better i am at the verge of stopping the tablets. What should i do?????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are all common symptoms of the medication ( the Clomid effects can last a while as well). There isn't much you can take for the symptoms, as I assume you are trying to conceive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement